Publication
Title
On the Hirota representation of soliton equations with one tau-function
Author
Language
English
Source (journal)
Journal of the Physical Society of Japan. - Tokyo, 1946, currens
Publication
Tokyo : 2001
ISSN
0031-9015 [print]
1347-4073 [online]
Volume/pages
70:3(2001), p. 605-608
ISI
000167833400001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.06.2017